Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the Teichmüller theorem and the heights theorem for quadratic differentials

Author: Shengjian Wu
Journal: Proc. Amer. Math. Soc. 129 (2001), 765-770
MSC (2000): Primary 30F10, 30F60
Published electronically: August 30, 2000
MathSciNet review: 1707534
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By using the Marden-Strebel heights theorem for quadratic differentials, we provide a concrete method for finding the Teichmüller differential associated with the Teichmüller mapping between compact or finitely punctured Riemann surfaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30F10, 30F60

Retrieve articles in all journals with MSC (2000): 30F10, 30F60

Additional Information

Shengjian Wu
Affiliation: School of Mathematical Sciences, Peking University, Beijing 100871, People’s Republic of China

PII: S 0002-9939(00)05579-9
Keywords: Quasiconformal mapping, Teichm\"{u}ller differential, Hamilton sequence, quadratic differentials
Received by editor(s): March 6, 1999
Received by editor(s) in revised form: May 6, 1999
Published electronically: August 30, 2000
Additional Notes: This work was supported by the SRF for ROCS, SEM and the NSF of China
Communicated by: Albert Baernstein II
Article copyright: © Copyright 2000 American Mathematical Society